In this paper we study the semiclassical limit for the pseudo-relativistic Hartree equation-ε2δ+m2u+Vu=(Iα*|u|p)|u|p-2u,in RN, where m>0, 2≤p<2NN-1, V:RN→R is an external scalar potential, Iα(x)=cN,α|x|N-α is a convolution kernel, cN,α is a positive constant and (N-1)p-N<α<N. For N=3, α=p=2, our equation becomes the pseudo-relativistic Hartree equation with Coulomb kernel.

Cingolani, S., Secchi, S. (2015). Semiclassical analysis for pseudo-relativistic Hartree equations. JOURNAL OF DIFFERENTIAL EQUATIONS, 258(12), 4156-4179 [10.1016/j.jde.2015.01.029].

Semiclassical analysis for pseudo-relativistic Hartree equations

SECCHI, SIMONE
2015

Abstract

In this paper we study the semiclassical limit for the pseudo-relativistic Hartree equation-ε2δ+m2u+Vu=(Iα*|u|p)|u|p-2u,in RN, where m>0, 2≤p<2NN-1, V:RN→R is an external scalar potential, Iα(x)=cN,α|x|N-α is a convolution kernel, cN,α is a positive constant and (N-1)p-N<α
Articolo in rivista - Articolo scientifico
Pseudo-relativistic Hartree equations; Semiclassical limit; Analysis
English
4156
4179
24
Cingolani, S., Secchi, S. (2015). Semiclassical analysis for pseudo-relativistic Hartree equations. JOURNAL OF DIFFERENTIAL EQUATIONS, 258(12), 4156-4179 [10.1016/j.jde.2015.01.029].
Cingolani, S; Secchi, S
File in questo prodotto:
File Dimensione Formato  
1-s2.0-S0022039615000418-main.pdf

Solo gestori archivio

Tipologia di allegato: Publisher’s Version (Version of Record, VoR)
Dimensione 354.11 kB
Formato Adobe PDF
354.11 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/99773
Citazioni
  • Scopus 32
  • ???jsp.display-item.citation.isi??? 32
Social impact